Jump to content

Pianina

Member Since 11 Jan 2013
Offline Last Active Jun 30 2015 03:58 PM

Posts I've Made

In Topic: Inositol Log! Starting Something New

30 June 2015 - 04:00 PM

Day 4 and I already feel Inositol working. Nothing related to my skin, but I started taking Inositol right before starting the inactive pills of Yasmin, and it used to take me 5 days to trigger a period, and now I got a period almost directly after starting the inactive pills. That never happened before. 

In Topic: Spiro Ruined My Face

27 June 2015 - 04:16 AM

Oh I got it! yeah it could easily be the bcp or the spiro. I just want to be back to normal no more drugs for me ever again! I'm glad you're going down on the spiro if you feel so crappy! It's not worth it


Yea, well anything that lowers testosterone, lowers libido too... But have you thought that in your case it might be a bit psychological as well, because of how you feel about the volume loss on your face? 


In Topic: Spiro Ruined My Face

26 June 2015 - 09:35 AM


Did you notice decrease in sex drive? Mine is just non existent. It happened pretty quickly too, same time as I noticed the change in my face. I've been off for almost three weeks but things are still the same


Well, my sex drive is off quite often, but I'm not sure which one is to blame - spiro or bcp, cause Yasmin is known to decrease libido. So I can't put my finger on spiro on this one unfortunately.

Taking my dose down, btw. Right now I went down from 50 to 37,5 and then I'm going to 25 and will stick to it for a while. Will see if it gives less side effects  


In Topic: Spiro Ruined My Face

23 June 2015 - 05:06 PM


Now I thought about my boyfriend's comment, that he made some time ago. We looked at my pictures from 1,5 or more years ago and he said that my face was so plump (he personally didn't think the plumpness was cute, but the point is, he saw the difference) and now I thought that my face might have changed after I started taking spiro. The difference is that I've been taking it waaaay longer than the thread's author and it's weird to me, that something would drastically change after just three week, but shit happens... Anyway, this topic made me consider getting off spiro.   


As you age you lose volume so that was probably why. It happens to us all ;)


I don't think it's that, not that much aging going on between ages 22 and 24, I hardly have any wrinkles and my parents look youthful in their late 40s. The loss of face volume happened rather quicly for me as well, just not during 3 weeks as the author of this thread experiences. It's easy to track down my pictures.
Btw you shouldn't write down other people's negative experiences with some "simple" explanation. That's insensitive of you... This drug clearly has side effects on a lot of users. 
Anyway, sick and tired of spiro and a throbbing pain on my jawline from yet another hormonal breakout doesn't make me encouraged to go through all the dizzy spells and about-to-faint experiences spiro causes me. Why take it, if it doesn't even do it's job - keep me clear. 

To the author - well just know that I understand your despair, but all spiro's side effects should be gone once you stop using it, maybe it takes some time while it gets out of your system. Good luck! 


In Topic: Spiro Ruined My Face

23 June 2015 - 02:15 PM

Now I thought about my boyfriend's comment, that he made some time ago. We looked at my pictures from 1,5 or more years ago and he said that my face was so plump (he personally didn't think the plumpness was cute, but the point is, he saw the difference) and now I thought that my face might have changed after I started taking spiro. The difference is that I've been taking it waaaay longer than the thread's author and it's weird to me, that something would drastically change after just three week, but shit happens... Anyway, this topic made me consider getting off spiro.